Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 2, Pages 315-318
http://dx.doi.org/10.1155/S0161171288000377

A variational principle for complex boundary value problems

Department of Mathematics, U.A.E.University, Al-Ain United Arab Emirates, United Arab Emirates

Received 18 November 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adnan Atef Hajj, “A variational principle for complex boundary value problems,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 315-318, 1988. https://doi.org/10.1155/S0161171288000377.